# SDR SWAA2019121939841

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 36,556 hours, 22,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR OVERWING EMERGENCY LIGHT INOP.          / RELAMPED LIGHT PER MM.
